# SDR SWAA2022081642357

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 54,063 hours, 32,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Pulled
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVISIONING OPENED FORWARD SERVICE DOOR AND GURT BAR CAUGHT EDGE OF DOOR FRAME AND PARTIALLY PULLED ESCAPE SLIDE COVER OPEN. SLIDE DID NOT INFLATE. / [01] REPACKED FORWARD SERVICE DOOR SLIDE PER MM 25-66-01-400-804.
